# SDR AALA20140216001

- Difficulty date: February 15, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 61,501 hours, 21,278 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SFO CREW REPORTED TE FLAP ASYMMETRY.  EMERGENCY DECLARED FLIGHT LANDED SFO WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  RESET LT HAND OTBD TE FLAP TRANSMISSION OVER TORQUE INDICATOR THAT HAD POPPED.  REPLACED LT HAND AIR DATA COMPUTER & NR 2 FLAP SLAT ELECTRONICS UNIT.  SYS GND CHECKED NORMAL OPERATION CLOSED.
